Went To DR Today About Fog

Discussion in 'Fibromyalgia Main Forum' started by LindaGa, Nov 18, 2002.

  1. LindaGa

    LindaGa New Member

    Went to the dr today he says fog is caused by meds,but I have been this way much longer than his meds.Also asked him if this was a "cop out disease" because daughter thinks this,he said no because you xrays mri show u have ostoarthrtis and degerate disc , but he never answered the question but skirted around it i also asked about supplements and he said to take glosmine.LindaGa PS should i look for another dr he has got pain under control
  2. LindaGa

    LindaGa New Member

    Went to the dr today he says fog is caused by meds,but I have been this way much longer than his meds.Also asked him if this was a "cop out disease" because daughter thinks this,he said no because you xrays mri show u have ostoarthrtis and degerate disc , but he never answered the question but skirted around it i also asked about supplements and he said to take glosmine.LindaGa PS should i look for another dr he has got pain under control
  3. amymb74

    amymb74 New Member

    about the fog you have but I can tell you that my head is always foggy - that feeling of not being part of this world, blurry eyesight, lightheaded, disoriented etc... and I don't take any meds that cause this - I recently started meds to help with the fog but it was certainly not caused by one.Amy
  4. Shirl

    Shirl New Member

    Sorry to disagree with your doctor, but I have the Fibro Fog, and I am not on meds.

    He is correct about the Glucosamine/Chondroitin for arthritis pain, it has my arthritis totally under control. When the pain is gone, you can actually go off of it, and if you feel a 'twig' of arthritis, then start back on it.

    They do sell a quality product right here at Pro Health, its called; Xtra Strength; Glucosamine/Chondroitin. YOu can read articles on the 'HOme' page as well as the Store links.

    If this doctor has your pain under control, I would continue with him, he simply needs to educate himself a little more with the Fog.

    By the way, a complete vitamin B will help the fog, also if you will drink half your body weight in ounces of water per day, along with a quarter teaspoon of sea salt, it also helps the fog.
    Most of us are dehydrated, and it affects the function of the brain.

    HOpe this helps.

    Shalom, Shirl
    [This Message was Edited on 11/18/2002]
    [This Message was Edited on 11/18/2002]
  5. Rich333

    Rich333 New Member

    I am not on meds at all now and I have fog like you wouldn't believe.

    Have had CFIDS for years, lotsa fog. I'd say it is one of my biggest problems, people in stores think I am drunk or worse I'm sure.

    But you get so you don't care all that much what those darn healthy people think.

    Hang in,

    Richard
  6. Mikie

    Mikie Moderator

    Ever since starting the Guai treatment, the first thing I noticed is that the Fog, especially the morning Fog, was gone. Now, I do have CFS also and the accompanying cognitive problems, including memory loss, but that's different from the Foggy thing.

    Love, Mikie
  7. LindaGa

    LindaGa New Member

    will the salt hurt high blood pressure.he said glosmine is what u said with thecormine the same >LindaGa
  8. Shirl

    Shirl New Member

    I don't know about the quarter teaspoon full of sea salt and H/B. Maybe you could ask the doctor, or try Klutzo, she is great on all this stuff!

    Shalom, Shirl

  9. lucky

    lucky New Member

    Not only do I have the brain fog but also memory loss even way before I was on any meds. In my case, the meds I am taking for the brainfog and memory loss only make these very disabling symptoms bearable. Hope, you find a good doctor who will be more supportive. Take care, Lucky